During the 16th of September and the 2nd of October I took four 10mg isotretinoin tablets consecutively (4 days) I cannot be sure of the exact time period. I later conceived on the 4th of September despite taking the emergency contraceptive pill within 4 hours after the incident with a 95% chance of protection. Calculating from my last period I am now 9 weeks pregnant. I am considering a medical termination due to this. Is it necessary how high are the risks with a smaller dosage?
Hi there, sophiejohnsonfyles! I'm so sorry to hear of your situation. You really need to consult your doctor on this, or call the iPLEDGE pregnancy registry at 1-866-495-0654. I think they are the only ones who can determine this. Wish I could be more help to you. Take care, Trkey
- Isotretinoin Information for Consumers
- Isotretinoin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Isotretinoin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 May 2011 • 2 answers
Posted 18 Oct 2012 • 1 answer
Posted 5 Mar 2013 • 1 answer
Isotretinoin - I have had a dose of acnestar 20 mg for 10 days.. That is from 12th July 2013 to 22nd
Posted 26 Aug 2013 • 1 answer
Isotretinoin - Hello guys., I have been using this acutret since the last 2.5 months nd it is really
Posted 2 Aug 2014 • 1 answer